Flow of oil and water in a porous medium. (English) Zbl 0509.35048


35K65 Degenerate parabolic equations
35J70 Degenerate elliptic equations
76S05 Flows in porous media; filtration; seepage
35D05 Existence of generalized solutions of PDE (MSC2000)
35B50 Maximum principles in context of PDEs
Full Text: DOI


[1] Alt, H. W.; Luckhaus, S., Quasi-linear elliptic-parabolic differential equations, Math. Z., 183, 311-341 (1983) · Zbl 0497.35049
[2] Bear, J., Dynamic of Fluids in Porous Media (1972), Amer. Elsevier: Amer. Elsevier New York · Zbl 1191.76001
[3] Cannon, J. R.; Fasano, A., A nonlinear parabolic free boundary problem, Ann. Mat., 112, 119-149 (1977) · Zbl 0348.35055
[4] Collins, R. E., Flow of Fluids through Porous Materials (1961), Reinhold: Reinhold New York
[5] Ford, W. T.; Fuente, M. C.; Waid, M. C., Porous media problems, SIAM J. Math. Anal., 11, 340-347 (1980) · Zbl 0444.76068
[6] Glimm, J.; Marchesin, D.; McBryan, O., Unstable fingers in two-phase flow, Comm. Pure Appl. Math., 34, 53-76 (1981) · Zbl 0469.76078
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.